# SDR AWXA200301536

- Difficulty date: November 14, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 55,028 hours, 20,826 cycles
- System (JASC): 2565 · Escape Slide
- Part: Block
- Part number: 416N21133
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-12 CHECK CORROSION WAS FOUND ON THE L-1 DOOR GIRT BAR CENTERING BLOCK.  MAINTENANCE REMOVED AND REPLACED THE L-1 DOOR GIRT BAR CENTERING BLOCK IAW B757-200 SRM 51-40-02, PG 1, PARA 9A & 9B.
